# SDR UALA2011021100739

- Difficulty date: February 11, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 54,999 hours, 20,571 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211031000341
- Condition: Fod
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM DOOR 2R.  FOUND SOME DEBRIS AROUND DOOR SILL AND GIRT BAR. CLEANED AREA, OPS CK OK IAW MM.
